Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 167-179 | Back to browse issues page

XML Print


Abstract:  

We construct one-step iterative process for an α- nonexpansive mapping and a mapping satisfying condition (C) in the framework of a convex metric space. We study △-convergence and strong convergence of the iterative process to the common fixed point of the mappings. Our results are new and are valid in hyperbolic spaces, CAT(0) spaces, Banach spaces and Hilbert spaces, simultaneously.

Type of Study: Research paper | Subject: Special